# SDR AALA20120813001

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT VAPOR BARRIER IN THE RIGHT MAIN LANDING GEAR WHEEL WELL, RIGHT BUTTLINES 10 TO 15.  INSTALLED CROSS BRACE REPAIR AT BAYS 2R AND 4R PER SRMSUP 57-10-10-2R.
